# SDR DALA2016101007224

- Difficulty date: October 9, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,139 hours, 33,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L FR 33+6 " IN FWD CARGO BAY.  REPAIRED THE STRINGER IAW PRI 521412-14 REV. 1 AND ER/A 521412-14 REV B SECTION III.
